# SDR UIEA2020052201098

- Difficulty date: May 21, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,975 hours, 19,374 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START DURING TAXI RECEIVED LEFT AC BUS EICAS MESSAGE - QRH COMPLETED( PERFORMED BPCU BITE PROCEDURE IAW B767 FIM 24-20 FT 801 SHEET 1 1, 2 ,12. NO FAULTS NOTED, SYS RESET, FAULT MESSAGE CLEARED. )
